# SDR SWIA200413673

- Difficulty date: August 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 179 hours, 137 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DISPLAYED ON ED 1.  ELECTRONICALLY RIGGED SFECU'S.  OPERATIONAL CHECK GOOD PER MM 27-52-00.
